Patient : I started birth control (the watson pill, to be exact) for I would say about 2 weeks around the begining of January and then my boyfriend told me to stop taking them because I wasnt feeling so good i would throw up clear fluids and not only that i also started having basically pregnancy like symptoms. Me and him have unprotected sex about everyday but he always pulls out in time but unfortunatly on the 14th of febuary he came in me are there higher chances of being pregnant ? a few days ago i spotted a very light pink spoton my underwear but thats all also during BC I had my period for about a week which is unusual because I usually get it for about 3 days ..
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.